Doctor insights on:
My friend accidentaly took too many Advil (ibuprofen) three days ago and ever since then has had severe stabbing pain in her abdoman. What could this be?
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Can I overdose if I take 5 acetaminophen (500)mg and 5 advil) 200)mg three times a day for a week?
Overdose: Actually 5-500 mg tablets of acetaminophen 3 times a day is 7500 mg total per day and 5-200 mg advil tablets three times a day are 3000 mg of ibuprofen per day. The maximum safe dose per day of acetaminophen is 3000 mg per day. and advil is 1200 to 1800 per day. Some doctors will give lower doses of acetaminophen with ibuprofen but this is much too much and serious side effects can occur. ...Read moreSee 1 more doctor answer
Dayquil plus Advil (ibuprofen): Yes, you can. Although not ideal, you can take DayQuil after taking Advil since it does not contain any similar non-steroidal anti-inflammatory medications like ibuprofen. It does contain acetomenophen which is the same product in Tylenol (acetaminophen). ...Read more
Back Pain, Vicodin: Of course, you need relief from back pain. Reflect upon about history of back pain given to your Physician, X-ray or MRI findings, possible causes of your back pain, stresses in your life contributing to pain, diagnosis, treatment discussed -Pain Management ,Medication, P.T. and Therapy. See an Orthopedic Physician and a Psychiatrist. Use Music, Breathing Relaxation, Visual Imagery and Meditation. ...Read more
I had my dislocated finger reduced 2 weeks ago. It is still swollen and bruised. Should i see a doctor or is this normal? I have been applying an ice and have been takin an Advil (ibuprofen) 600mg three times a day.
Who : Who reduced your finger? Often patients do it themselves or a colleague pulls on it and it pops back. If it was done in an emergency room or a physician's office, they should have obtained x-rays, especially after the reduction to make sure the joint is fully aligned. A joint that is not properly aligned is called "subluxated". Please refer also to the discussion about "jammed" fingers: http://www.Avvo.Com/medical-advice/what-should-i-do-for-a-jammed-finger-665047.Html?Ref=answer_question_serp_title_1 a dislocation is just a higher grade sprain, but can tear other structures. A good hand surgeon and check for associated injuries and make sure your finger is stable and regains mobility. ...Read moreSee 2 more doctor answers
Upper nasal passage is swollen on one side. Took one Advil cold & sinus for three days but still painful & swollen.
I have had a headache for three days Advil (ibuprofen) and Excedrin migraine not working....have nausea....i don't usually have headaches and never one Advil (ibuprofen) does?
May be a migraine: Do you have light sensitivity? Do you have a throbbing or pulsating headache? If yes, then you probably have a migraine. It may help you to have treatment with a medicine such as sumatriptan, or ketorolac, to have relief. Do not fear, this kind of headache does get better soon! If you do not have these symptoms, or if you do, an evaluation is also a good idea. ...Read more
I have been taking 3 200mg pills of Advil (ibuprofen) two or three times a day since wednesday morning ( I have herpangina/glossitis) on a completely empty stomach, i've only had ice cream. Should i worry?
Digestive issues.. Please help? My names lyndsay and i'm 21 years old. Recently, I have had sharp headaches at night time. I usually take some Advil and the headache is gone in the morning. This has been going on for three nights now. Yesterday, i had som
The : The GI (gastrointestinal) symptoms you described may be related to an infectious process. However, it is more likely that you are dealing with a viral gastroenteritis as opposed to an intestinal infection. The symptoms usually resolve in about a week or so. Make sure you drink plenty of fluids. If you are not better yet and/or have fever, blood or mucous in your stool, seek medical care right away. Take care. ...Read more
- Talk to a doctor live online for free
- Is it ok to take 3 advil?
- Taking 3 advil
- Is it safe to take 3 advil?
- Ask a doctor a question free online
- Can i take 3 advil?
- Can i take 3 advil liqui gels?
- Can you take tylenol 3 with advil?
- Is advil ibuprophen?
- Talk to a pharmacologist online for free